# SDR SWAA2023062059598

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EQUIPMENT LIGHT ROW 3 DEF AND 6 DEF AND EXTERNAL LIGHT ON FWD SERVICE DOOR 2023-334648<[01] REPLACED BATTERY PACKS AT RT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN-OFFS BELOW.;[02] CORRECTED STEP 1  REPLACED AND PERFORMED OPERATIONAL TEST BATTERY PACKS AT RT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN-OFFS BELOW.;[03] REPLACED AND PERFORMED OPERATIONAL TEST BATTERY PACKS AT RT FWD GALLEY AREA I.A.W B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN-OFFS BELOW.
